# SDR 2005UALA00133

- Difficulty date: February 3, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 23,468 hours, 6,340 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE 2 FT AFT OF EE DOOR FROM STA 540 TO 580 IS DAMAGED.  DAMAGE CAUSED BY IMPACT.  TEMPORARY BLIND FASTENER REPAIR WAS INSTALLED.  THIS REPAIR WAS REMOVED AND REPLACED WITH ANOTHER EXTERNAL DOUBLER REPAIR INSTALLED WITH PERMANENT SOLID FASTENERS.
